Nonlinear oscillation of second-order dynamic equations on time scales


Anderson D. R. , Zafer A.

APPLIED MATHEMATICS LETTERS, vol.22, no.10, pp.1591-1597, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 10
  • Publication Date: 2009
  • Doi Number: 10.1016/j.aml.2009.05.004
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1591-1597
  • Keywords: Time scales, Oscillation, Riccati substitution, Second order, DIFFERENTIAL-EQUATIONS, CRITERIA, NONOSCILLATION
  • Middle East Technical University Affiliated: Yes

Abstract

Interval oscillation criteria are established for a second-order nonlinear dynamic equation on time scales by utilizing a generalized Riccati technique and the Young inequality. The theory can be applied to second-order dynamic equations regardless of the choice of delta or nabla derivatives. (C) 2009 Elsevier Ltd. All rights reserved.